Applications des nombres Θ
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 3  (1961-1962), Talk no. 12, 21 p.
@article{SDPP_1961-1962__3__A7_0,
     author = {Bertrandias, Jean-Paul},
     title = {Applications des nombres $\Theta $},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {3},
     year = {1961-1962},
     note = {talk:12},
     zbl = {0122.06003},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1961-1962__3__A7_0}
}
Bertrandias, Jean-Paul. Applications des nombres $\Theta $. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 3 (1961-1962) , Talk no. 12, 21 p. http://www.numdam.org/item/SDPP_1961-1962__3__A7_0/

[I] Bertrandias (Jean-Paul). - Répartition modulo 1 des puissances successives des nombres réels, Séminaire Delange-Pisot : Théorie des nombres, t. 3, 1961/62, n° A1, 19 pages. | Numdam | Zbl 0112.27801

[1] Bertrandias (Françoise). - Fractions continues, Séminaire Delange-Pisot : Théorie des nombres, t. 3, 1961/62, n° 2, 20 pages. | Numdam | Zbl 0112.27902

[2] Cassels (J.W.S.). - An introduction to diophantine approximation. - Cambridge, at the University Press, 1957 (Cambridge Tracts in Mathematics and mathematical Physics, 45). | MR 87708 | Zbl 0077.04801

[3] Furtwängler (P.). - Über Kriterien für die algebraischen Zahlen, Akad. Wiss. Wien, Sitzungsber., Abteilung II a, t. 126, 1917, p. 299-309. | JFM 46.0245.02

[4] Hardy (G.H.) and Wright (E.M.). - An introduction to the theory of numbers. 3rd edition. - Oxford, at the Clarendon Press, 1954. | MR 67125 | Zbl 0058.03301

[5] Jacobi (C.G.J.). - Allgemeine Theorie der kettenbruchähnlichen Algorithmen..., J. fUr die reine und angew. Math., t. 69, 1868, p. 29-64. | JFM 01.0062.01

[6] Minkowski (H.). Ein Kriterium für die algebraischen Zahlen, Königl. Gesellsch. Wiss. Götting. Nachrischten, Math.-Phys. Klasse, 1899, p. 64-88. | JFM 30.0195.02

[7] Pisot (C.). - Sur quelques approximations rationnelles caractéristiques des nombres algébriques, C. R. Acad. Sc. Paris, t. 206, 1938, p. 1862-1864. | JFM 64.0151.03 | Zbl 0019.05203

[8] Bary (Mlle N.). - The uniqueness problem of the representation of functions by trigonometric series, Amer. math. Soc., Translation n° 52.

[9] Garsia (A.M.). - Arithmetic properties of Bernoulli convolutions, Trans. Amer. math. Soc., t. 102, 1962, p. 409-432. | MR 137961 | Zbl 0103.36502

[10] Salem (Raphaël). - Sets of uniqueness and sets of multiplicity, I., Trans. Amer. math. Soc., t. 54, 1943, p. 218-228. | MR 8428 | Zbl 0060.18604

[11] Salem (Raphaël). - Sets of uniqueness and sets of multiplicity, II., Trans. Amer. math. Soc., t. 56, 1944, p. 32-49. | MR 10626 | Zbl 0063.06658

[12] Salem (Raphaël). - Rectification to the papers "Sets of uniqueness and sets of multiplicity", Trans. Amer. math. Soc., t. 63, 1948, p. 595-598. | MR 25602 | Zbl 0060.18605

[13] Salem (Raphaël). - Recherches récentes sur l'unicité du développement trigonométrique, Enseignement mathématique, t. 4, 1958, p. 284-291. | MR 101989 | Zbl 0087.27802

[14] Salem (R.) et Zygmund (A.). - Sur un théorème de Pjatečkij-Šapiro, C. R. Acad. Se. Paris, t. 240, 1955, p. 2040-2042. | MR 71580 | Zbl 0065.29702

[15] Salem (R.) et Zygmund (A.). - Sur les ensembles parfaits dissymétriques à rapport constant, C. R. Acad. Sc. Paris, t. 240, 1955, p. 2281-2283. | MR 71581 | Zbl 0066.31701

[16] Zygmund (A.). - Trigonometric series. Vol. L and 2, 2nd edition. - Cambridge, at the University Press, 1959. | MR 107776 | Zbl 0085.05601